MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE X SOFTWARE V3.0

ST. JUDE MEDICAL, INC. ENSITE X SOFTWARE V3.0
Model Number ENSITE-SW-03
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, a shift occurred resulting in cancellation of the procedure.There was a shift in ensitex in voxel mode; alignment could not be done and could not compensate the shift.Prs-a and prs-p sensors were correctly placed and respiration was done multiple times which did not resolve the issue and the procedure was cancelled.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3 the case study, and collect logs were provided and reviewed.The reported event stated that "a shift occurred resulting in cancellation of the procedure" occurred.Review of provided files confirmed the issue occurred.The study showed catheters shifted outside the cs, la, and laa.The shifts occurred in relation to frequent irregular respiration rejection.It is recommended to remove any metal that may be causing potential metal distortion, reset the metal baseline or begin a new study.See ensite x ep system ifu, setup, system, prs sub-tab.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Additional information: d4, g3, g6, h2, h11.The product's lot number could not be obtained; therefore the primary di number is provided (d4), but full udi information is not available.

Brand Name
ENSITE X SOFTWARE V3.0
Common Device Name
ENSITE X SOFTWARE V3.0
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18003158
Report Number2184149-2023-00215
Device Sequence Number12672098
Product Code DQK
UDI-Device Identifier05415067047854
UDI-Public05415067047854
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K231415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SW-03
Device Catalogue NumberENSITE-SW-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer10/25/2023
01/11/2024
07/09/2024
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date10/25/2023
01/16/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown